# SDR SWAA2024030860727

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 54,592 hours, 32,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF THE AFT ENTRY DOOR DOES NOT ILLUMINATE<[01] REMOVED AND REPLACED EMEGENCY LIGHT BULB ON LH EXTERIOR AFT OF L2 DOOR IN REFERENCE WITH AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
